Alert archive / Virginia / Special Weather Statements in 2012

Special Weather Statement, NWS Charleston, WV

June 30, 2012Buchanan County, Dickenson County, Virginia

NWS Charleston, WV issued this special weather statement at Jun 30, 2012, 5:13 PM EDT for Buchanan County, Dickenson County, Virginia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2012, 5:13 PM EDT (21:13 UTC)
Expired
Jun 30, 2012, 6:00 PM EDT
In force
47 min
Issued by
NWS Charleston, WV

Counties Buchanan County, VA, Dickenson County, VA

The radar

The Jackson,KY radar (KJKL), 101 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 9.2 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2012-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 656 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2012-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
656 J/kg
Mixed-layer CIN
-356 J/kg
Mixed-layer LCL
1666 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

770 
WWUS81 KRLX 302113
SPSRLX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
513 PM EDT SAT JUN 30 2012

VAZ003-004-302200-
BUCHANAN VA-DICKENSON VA-
513 PM EDT SAT JUN 30 2012

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL BUCHANAN AND NORTHERN
DICKENSON COUNTIES...

AT 512 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 5 MILES
NORTHEAST OF BREAKS INTERSTATE PARK TO 7 MILES WEST OF BREAKS
INTERSTATE PARK TO 10 MILES NORTHWEST OF CLINTWOOD...MOVING EAST AT
20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. 

THESE STORMS WILL BE NEAR BIG ROCK AROUND 520 PM...BREAKS INTERSTATE
PARK AROUND 530 PM...ROSEANN AROUND 540 PM...STACY AROUND 550 PM AND
VANSANT AROUND 600 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3721 8253 3722 8252 3724 8248 3727 8235
      3740 8217 3729 8185 3728 8184 3719 8200
      3712 8231

$$

28

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Jun 30, 3:13 PM EDT, 2 hours earlier.

Area forecast discussion, Jun 30, 3:13 PM EDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
313 PM EDT SAT JUN 30 2012

.SYNOPSIS...
CONVECTION COVERAGE AND TIMING NOT AS CLEAR CUT AS YESTERDAY.
WEAK MID LEVEL DISTURBANCES MAY STILL TRIGGER OVERNIGHT CONVECTION
HEAT AND HUMIDITY PERSIST NEXT WEEK WITH LOW CHANCES OF CONVECTION.

&&

.NEAR TERM /THROUGH SUNDAY/...
NOT YOUR USUAL DAY ROUTINE HERE.  THANKS TO OUR NORTHERN NEIGHBOR AT
PITTSBURGH FOR HELPING US IN BACK UP.

CERTAINLY CAPE/INSTABILITY NOT AS HIGH AS FRIDAY.  WILL LEAVE THE
MARGINAL HEAT ADVISORY FOR THE REST OF THIS AFTERNOON...
AND POST A SMALLER ONE FOR SUNDAY AFTERNOON...MAINLY FOR THE CRW-HTS
VCNTY ON WEST.

STILL THINK CONVECTION MAY FIRE ALONG THE INTERSTATE 70 CORRIDOR IN
INDIANA LATE THIS AFTERNOON...THEN MOVE FROM ABOUT 280 DEGREES
INTO OUR CENTRAL COUNTIES.  SO HAVE SLIGHTLY HIGHER POPS FROM NEAR
JACKSON COUNTY OHIO ON EAST INTO CENTRAL WV AND LATER THAN YESTERDAY.

MOS POPS MOSTLY AOA 14 PERCENT ON SUNDAY...BUT WILL LEAVE OUR HIGHER
POPS OF 20 SOUTH TO 30 CENTRAL AND NORTH.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
WITH NORTHWEST FLOW CONTINUING ACROSS THE REGION...EXPECT TRAIN OF
CONVECTIVE COMPLEXES/UPPER LEVEL IMPULSES TO CONTINUE. TIMING AND
LOCATION OF EACH INDIVIDUAL COMPLEX IS VERY TOUGH. BLENDED TOWARDS
THE NAMDNG5...WHICH AT LEAST SHOWS SOME PROGRESSION OF INDIVIDUAL
SYSTEMS ACROSS THE FORECAST AREA...BUT AGAIN...CONFIDENCE IS FAIRLY
LOW IN SPECIFICS AT THIS POINT...AND FURTHER REFINEMENT WILL LIKELY
BE NEEDED AS WE HEAD INTO NEXT WEEK. WITH THE CENTRAL US RIDGE
STAYING IN PLACE...EXPECT TO SEE THE ABOVE NORMAL TEMPERATURES
CONTINUE THROUGH THE SHORT TERM...ALTHOUGH IT DOES NOT LOOK TO BE AS
HOT AS PREVIOUS FEW DAYS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
COMMS ISSUES HERE AT RLX SO WILL KEEP EXTENDED SHORT.

UPPER RIDGE TO HOLD ON PLACE OVER CENTRAL CONUS WITH CWA STILL
POSSIBLE TO HANG ONTO 500MB FLOW...AND THUS DISTURBANCES ALOFT.
THEREFORE...PATTERN WILL LINGER FOR THE FORESEEABLE FUTURE WITH HOT
WEATHER IN PLACE...BUT CHANCES FOR SHOWERS AND STORMS. CARRYING THE
BETTER CHANCES DURING THE DAYS BUT NOT ELIMINATING THEM AT NIGHT. NO
RELIEF IN SIGHT WITH THE TEMPERATURES HOLDING IN THE 90S FOR THE
LOWLANDS AND 80S IN THE MOUNTAINS.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
CONVECTION MAY STILL FIRE ALONG INTERSTATE 70 CORRIDOR ON SOUTH
LATE TODAY INTO THE OVERNIGHT HOURS. THINK THE CONVECTION COULD
BE A BIT LATER THAN 24 HOURS AGO...BUT CERTAINLY NOT THE SAME
SCENARIO.

HAVE SCATTERED TO BROKEN CUMULUS FORMING 3 TO 6 THSD FT AGL
AND VSBY MAY LOWER TO 5 MILES IN HAZE AFTER 00Z...AND OF COURSE...
AOB 3 MILES IN ANY CONVECTION.

HAVE VSBY 1 TO 3 MILES IN FOG 09Z TO 12Z SUNDAY...ESPECIALLY IN
VALLEY LOCATIONS.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SUNDAY...

FORECAST CONFIDENCE: MEDIUM

ALTERNATE SCENARIOS: THE COVERAGE OF CONVECTION 00Z TO 06Z...
AND THE COVERAGE OF FOG DURING THE PREDAWN HOURS OF SUNDAY MAY
VARY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
EDT 1HRLY       16   17   18   19   20   21   22   23   00   01   02   03
CRW CONSISTENCY  H    H    H    M    M    M    H    H    H    H    M    M
HTS CONSISTENCY  H    M    M    M    M    M    H    H    H    H    M    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    M    M    H    H    H    H    H    H    H    M    M
CKB CONSISTENCY  H    M    H    H    H    H    H    H    H    H    L    L

AFTER 18Z SUNDAY...
NO WIDESPREAD IFR CONDITIONS EXPECTED AT THIS TIME.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR WVZ005>011-
     013>020-024>032.
     HEAT ADVISORY FROM 1 PM TO 6 PM EDT SUNDAY FOR WVZ005>007-
     013>015-024>026.
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ066-067-075-
     076-083>087.
     HEAT ADVISORY FROM 1 PM TO 6 PM EDT SUNDAY FOR OHZ086-087.
KY...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR KYZ101>103-105.
     HEAT ADVISORY FROM 1 PM TO 6 PM EDT SUNDAY FOR KYZ101>103-105.
VA...NONE.

&&

SYNOPSIS...KTB/MZ
NEAR TERM...KTB
SHORT TERM...MZ
LONG TERM...26
AVIATION...KTB
Hazardous weather outlook, Jun 30, 3:54 PM EDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
354 PM EDT SAT JUN 30 2012

VAZ003-004-012000-
DICKENSON-BUCHANAN-
354 PM EDT SAT JUN 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE WEATHER THIS AFTERNOON AND
EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A SLIGHT RISK FOR SEVERE WEATHER SUNDAY AFTERNOON AND
EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101>103-105-OHZ086-087-WVZ005>007-013>015-024>026-012000-
GREENUP-CARTER-BOYD-LAWRENCE KY-GALLIA-LAWRENCE OH-WAYNE-CABELL-
MASON-LINCOLN-PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-
354 PM EDT SAT JUN 30 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 1 PM TO 6 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHERN WEST VIRGINIA AND WESTERN WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE WEATHER THIS
AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE
PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE WEATHER SUNDAY AFTERNOON
AND EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-075-076-083>085-WVZ008-009-016>019-027>030-012000-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-JACKSON WV-
WOOD-ROANE-WIRT-CALHOUN-RITCHIE-CLAY-BRAXTON-GILMER-LEWIS-
354 PM EDT SAT JUN 30 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST
VIRGINIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE WEATHER THIS
AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE
PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A SLIGHT RISK FOR SEVERE WEATHER SUNDAY AFTERNOON
AND EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ033>039-046-047-012000-
MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-POCAHONTAS-
RANDOLPH-
354 PM EDT SAT JUN 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE WEATHER THIS
AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE
PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A SLIGHT RISK FOR SEVERE WEATHER SUNDAY AFTERNOON
AND EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ010-011-020-031-032-012000-
PLEASANTS-TYLER-DODDRIDGE-HARRISON-TAYLOR-
354 PM EDT SAT JUN 30 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE WEATHER THIS
AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE
PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ040-012000-
BARBOUR-
354 PM EDT SAT JUN 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE WEATHER THIS
AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE
PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 30, 3:37 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
337 PM EDT SAT JUN 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     PARKERSBURG             39.26N  81.54W
06/29/2012                   WOOD               WV   BROADCAST MEDIA

            *** 1 INJ *** TREE FELL ON PERSON GETTING INTO VEHICLE
            AT ONSET OF STORM. PERSON HAS BEEN HOSPITALIZED.

&&

EVENT NUMBER RLX1200349

LZ
Local storm report, Jun 30, 3:38 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
338 PM EDT SAT JUN 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     POINT PLEASANT          38.85N  82.13W
06/29/2012                   MASON              WV   BROADCAST MEDIA

            A STERNWHEELER NAMED THE GWENDYLEN SANK ON THE OHIO
            RIVER NEAR POINT PLEASANT. NO INJURIES OCCURED.

&&

EVENT NUMBER RLX1200350

TAX
Local storm report, Jun 30, 4:18 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
418 PM EDT SAT JUN 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     BELLE                   38.23N  81.54W
06/29/2012                   KANAWHA            WV   PUBLIC

            METAL ROOF BLOWN OFF DETACHED GARAGE. SEVERAL TREES
            DOWN AS WELL

&&

EVENT NUMBER RLX1200351

LZ
Special weather statement, Jun 30, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
513 PM EDT SAT JUN 30 2012

VAZ003-004-302200-
BUCHANAN VA-DICKENSON VA-
513 PM EDT SAT JUN 30 2012

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL BUCHANAN AND NORTHERN
DICKENSON COUNTIES...

AT 512 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 5 MILES
NORTHEAST OF BREAKS INTERSTATE PARK TO 7 MILES WEST OF BREAKS
INTERSTATE PARK TO 10 MILES NORTHWEST OF CLINTWOOD...MOVING EAST AT
20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR BIG ROCK AROUND 520 PM...BREAKS INTERSTATE
PARK AROUND 530 PM...ROSEANN AROUND 540 PM...STACY AROUND 550 PM AND
VANSANT AROUND 600 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3721 8253 3722 8252 3724 8248 3727 8235
      3740 8217 3729 8185 3728 8184 3719 8200
      3712 8231

28

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:28 PM EDTSevere Thunderstorm WarningRLXPocahontas32 min
Jun 30, 3:18 PM EDTHeat AdvisoryRLXBoone, Cabell, Kanawha, Lincoln, Logan, Mason and 3 more27 hr
Jun 30, 5:55 PM EDTSevere Thunderstorm WarningRLXMcDowell35 min
Jun 30, 6:28 PM EDTSevere Thunderstorm WarningRLXMcDowell47 min
Jun 30, 7:00 PM EDTSevere Thunderstorm WarningRLXMcDowell, Raleigh, Wyoming36 min
Jun 30, 7:02 PM EDTAreal Flood AdvisoryRLXMcDowell, Wyoming118 min
Jun 30, 7:07 PM EDTSevere Thunderstorm WarningRLXMcDowell38 min
Jun 30, 7:27 PM EDTSevere Thunderstorm WarningRLXMcDowell, Wyoming33 min
Jun 29, 8:07 PM EDTSpecial Weather StatementRLXBuchanan, Dickenson68 min
Jun 29, 8:17 PM EDTSevere Thunderstorm WarningRLXBuchanan, Dickenson58 min

Nearby

Special Weather Statements in Virginia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.